Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS State College, PA

June 16, 2016Bedford County, Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2016, 2:36 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 2:36 PM EDT (18:36 UTC)
Expired
Jun 16, 2016, 3:30 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 126 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:50 PM EDTTSTM WND DMGIndian Lake, PATREES DOWN IN INDIAN LAKE
Jun 16, 2:55 PM EDTTSTM WND DMGBard, PATREES DOWN IN BARD
Jun 16, 2:55 PM EDTHAIL 1.25Bard, PAHALF-DOLLAR SIZE HAIL IN BARD
Jun 16, 3:30 PM EDTTSTM WND DMGInglesmith, PATREES DOWN ON BARNES ROAD AND SILVER MILLS ROAD
Jun 16, 3:30 PM EDTHAIL 2.75Inglesmith, PABASEBALL SIZE HAIL IN INGLESMITH
Jun 16, 3:35 PM EDTTORNADOBarnes Gap, PAEF0 CONFIRMED IN BARNES GAP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

111 
WUUS51 KCTP 161836
SVRCTP
PAC009-111-161930-
/O.NEW.KCTP.SV.W.0017.160616T1836Z-160616T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 330 PM EDT

* AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL
  CITY... MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BEDFORD...BUFFALO MILLS...BARNES GAP...CLEARVILLE...CENTRAL CITY...
  INGLESMITH...LAKE GORDON...NEW BALTIMORE...SHANKSVILLE...HYNDMAN...
  INDIAN LAKE...RAINSBURG...MANNS CHOICE...SCHELLSBURG AND FLIGHT 93
  NATIONAL MEMORIAL.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 117 TO 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3996 7900 4015 7887 3992 7826 3983 7830
      3976 7834 3972 7838 3972 7857
TIME...MOT...LOC 1835Z 300DEG 27KT 4002 7885 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RXR
1 follow-up statement
180 
WWUS51 KCTP 161901
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 PM EDT THU JUN 16 2016

PAC111-161909-
/O.CAN.KCTP.SV.W.0017.000000T0000Z-160616T1930Z/
SOMERSET PA-
301 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3983 7876 4007 7876 4008 7874 4010 7873
      3992 7826 3978 7833 3972 7838 3972 7857
TIME...MOT...LOC 1859Z 300DEG 27KT 3993 7864 

$$

PAC009-161930-
/O.CON.KCTP.SV.W.0017.000000T0000Z-160616T1930Z/
BEDFORD PA-
301 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN BEDFORD COUNTY...

AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUFFALO
MILLS... MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BEDFORD...BUFFALO MILLS...CLEARVILLE...INGLESMITH...LAKE GORDON...
HYNDMAN...RAINSBURG...MANNS CHOICE AND SCHELLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM HAS A HISTORY OF PRODUCING
WIND DAMAGE ACROSS PORTIONS OF SOMERSET COUNTY. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3983 7876 4007 7876 4008 7874 4010 7873
      3992 7826 3978 7833 3972 7838 3972 7857
TIME...MOT...LOC 1859Z 300DEG 27KT 3993 7864 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:33 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 16, 2:33 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service State College PA
233 PM EDT THU JUN 16 2016

.SYNOPSIS...

A storm system will move down through western Pa later today and
move off the Mid Atlantic coast Friday leaving weather conditions
to improve from north to south in the wake of the storm. A dry
and increasingly warm pattern is expected through Father's Day
weekend and into early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Severe Thunderstorm Watch is in effect for much of southern Pa
until 10PM.

An active morning had a line of locally severe storms move
through portions of the northern Laurel Highlands and Central
Mountains. The line is petering out as it moves into more stable
air over the lower Susq Valley.

Western portions of the forecast area will remain the focus of
activity as the airmass destabilizes in the vicinity of a slow
moving warm front.

A cluster of thunderstorm cells extends from just north of
Pittsburgh down to the area west of Johnstown. The main activity
however is expected to continue forming over Ohio in an area of
deep moisture convergence and increasing Cape. These storms are
expected to grow in coverage and intensity and swing trough the
area between about 4 and 9PM.

The focus will likely shift toward potential heavy to excessive
rain event after 17/00z, as low level inflow backs to the
southeast and taps reservoir of 1.75-2.00 inch PWs residing over
the southern Mid Atlantic region. Slowing storm motions and
backbuilding becomes more likely in this scenario, increasing the
risk for flash flooding. There is a consistent, multi-model signal
for locally heavy amounts from the Laurel Highlands and South-
Central Alleghenies down into the WV/MD panhandles. The 16/00z
NCAR HIRES ensemble neighborhood probs show a 'likelihood' of
localized 3+ inch amounts while mean QPF from the SSEO is in the
2-4 inch range. Final QPF was constructed using a blend of WPC and
available HIRES guidance which paints broad area of 1-2 inches
over the aforementioned area. However, given the availability of
high moisture content air feel that the higher amounts in the CAM
guidance is plausible.

Will highlight the duel severe/flash flood risks in the HWO. A
flash flood watch may be needed at shorter ranges and will allow
the next shift to asses the situation as it unfolds.

&&

.SHORT TERM /FRIDAY/...

Friday may dawn cloudy and damp with lingering easterly flow and
a few showers over the southern counties associated with
the departing sfc low. However, all model data indicate we will
see steady improvement and breaking clouds with near seasonal
temps later in the day. Ens mean 8h temps between 12-14c should
translate to max temps in the u70s to around 80F.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

Anomalous upper level ridge to our west will begin building into
the region this weekend. Large scale subsidence associated with
this feature should ensure mainly sunny skies,light wind and
seasonable temps Sat.

Medium range model and ensemble guidance continues to show
anomalous upper ridge over the northeast conus into early next
week, which should bring fair weather with increasing warmth. The
next risk for rain returns by Monday night/Tuesday, as a cold
front sinks southward from the Lower Lakes.

Based on latest NAEFS and ECENS a turn toward cooler wx appears
likely by Wed, as upper lvl trof swings thru the Grt Lks and
northeast states. However, too far out to tell if sfc cold front
will completely clear the area, so will maintain chc of showers in
the Wed fcst.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR and MVFR conditions early this afternoon will lower to IFR
conditions occasionally during +TSRA this afternoon. The first
round is entering the lower Susquehanna Valley and will exit by
20Z. Popcorn thunderstorms are developing behind this first line.
These will precede another line developing over Ohio. This line
will move over JST and AOO by 22Z. The line will evolve into an
MCS overnight with widespread IFR conditions after 02Z. This new
round of +TSRA will move across the southwest 1/4 to 1/3 of the
airspace with strong to locally svr wind gusts and heavy rainfall
possible. Rain and IFR conditions shift south of the PA/MD line
by midday Friday.

OUTLOOK...

Fri...Morning low cigs/shra possible southern PA. Then VFR.

Sat...No sig wx expected.

Sun...No sig wx expected.

Mon...No sig wx expected.

Tue...Brief MVFR in TSRA

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte
SHORT TERM...La Corte
LONG TERM...Fitzgerald
AVIATION...Steinbugl/Head
Hazardous weather outlook, Jun 16, 2:01 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT THU JUN 16 2016

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-057>059-066-
171815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER-
201 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-056-063>065-171815-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK-
201 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 12:37 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT THU JUN 16 2016

PAZ012-018-019-026>028-045-049-050-056-161730-
UNION PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA-
HUNTINGDON PA-SNYDER PA-NORTHERN CLINTON PA-SOUTHERN CLINTON PA-
PERRY PA-
1237 PM EDT THU JUN 16 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SNYDER...CENTRE...
UNION...JUNIATA...MIFFLIN...HUNTINGDON...CLINTON...AND PERRY COUNTIES
UNTIL 130 PM EDT...

AT 1237 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WESTPORT TO NEAR REEDSVILLE. MOVEMENT WAS EAST AT
30 MPH.

VERY HEAVY RAIN IS EXPECTED.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...BELLEFONTE...STATE COLLEGE...LOCK HAVEN...MACKEYVILLE...
FLEMINGTON...AARONSBURG...DUNNSTOWN...PLEASANT GAP...REEDSVILLE...
POE VALLEY STATE PARK...YEAGERTOWN...
SNYDER-MIDDLESWARTH STATE PARK...BALD EAGLE STATE PARK...
RAMBLEWOOD...MILLHEIM...REBERSBURG...PARK FOREST VILLAGE...
WALNUT AND HOUSERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4130 7745 4123 7737 4121 7731 4044 7725
      4064 7801 4134 7801 4137 7799
TIME...MOT...LOC 1637Z 267DEG 26KT 4130 7782 4064 7766

CERU
Special weather statement, Jun 16, 1:14 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 PM EDT THU JUN 16 2016

PAZ056-057-063>065-161815-
DAUPHIN PA-CUMBERLAND PA-ADAMS PA-YORK PA-PERRY PA-
114 PM EDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...YORK...
CUMBERLAND...DAUPHIN...AND PERRY COUNTIES UNTIL 215 PM EDT...

AT 114 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LOYSVILLE...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN IS EXPECTED.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PLAINFIELD AROUND 125 PM EDT.
  SCHLUSSER...CARLISLE SPRINGS AND SHERMANSDALE AROUND 130 PM EDT.
  CARLISLE AROUND 135 PM EDT.
  BOILING SPRINGS...NEW KINGSTOWN AND HOGESTOWN AROUND 140 PM EDT.
  MECHANICSBURG AROUND 145 PM EDT.
  DILLSBURG AND SHIREMANSTOWN AROUND 150 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...YORK
HAVEN...YORK SPRINGS...THREE MILE ISLAND AND NEW GERMANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4032 7763 4038 7753 4045 7745 4048 7737
      4016 7667 4015 7668 4016 7669 4012 7672
      4010 7669 3983 7692
TIME...MOT...LOC 1714Z 305DEG 32KT 4032 7735

CERU
Special weather statement, Jun 16, 1:57 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT THU JUN 16 2016

PAZ033-161830-
SOMERSET PA-
157 PM EDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SOMERSET COUNTY UNTIL
230 PM EDT...

AT 156 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LIGONIER...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...CENTRAL CITY...DAVIDSVILLE...BOSWELL...
JEROME...ACOSTA...SHANKSVILLE...JENNERSTOWN...HOOVERSVILLE...
BENSON...INDIAN LAKE...STOYSTOWN...FLIGHT 93 NATIONAL MEMORIAL...
NEW BALTIMORE AND BERLIN.

LAT...LON 4005 7928 4009 7926 4010 7923 4012 7922
      4011 7918 4016 7916 4016 7914 4018 7914
      4018 7913 4028 7906 4017 7869 4008 7873
      4006 7876 4001 7876 3988 7882
TIME...MOT...LOC 1756Z 300DEG 21KT 4019 7915

RXR
Special weather statement, Jun 16, 2:05 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT THU JUN 16 2016

PAZ036-063>065-161830-
CUMBERLAND PA-ADAMS PA-YORK PA-FRANKLIN PA-
205 PM EDT THU JUN 16 2016

...A GUSTY THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...
YORK...AND CUMBERLAND COUNTIES UNTIL 230 PM EDT...

AT 204 PM EDT...DOPPLER RADAR INDICATED A GUSTY THUNDERSTORM NEAR
CASHTOWN...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PARKVILLE...HANOVER...GETTYSBURG...LAKE HERITAGE...FAYETTEVILLE...
BONNEAUVILLE...LITTLESTOWN...ROUZERVILLE...MCSHERRYSTOWN...ASPERS...
PENNVILLE...NEW OXFORD...HAMPTON...MONT ALTO...CARROLL VALLEY...
CASHTOWN...ORRTANNA...HUNTERSTOWN...ARENDTSVILLE AND HEIDLERSBURG.

LAT...LON 3982 7766 4005 7743 3989 7691 3972 7698
      3972 7751
TIME...MOT...LOC 1804Z 294DEG 32KT 3992 7741

RXR
Special weather statement, Jun 16, 2:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT THU JUN 16 2016

PAZ064-065-161900-
ADAMS PA-YORK PA-
229 PM EDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 300 PM EDT...

AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LITTLESTOWN...MOVING SOUTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HANOVER...PARKVILLE...LAKE HERITAGE...PENNVILLE...BONNEAUVILLE...
LITTLESTOWN...MCSHERRYSTOWN...GLENVILLE AND TWO TAVERNS.

LAT...LON 3972 7730 3987 7712 3977 7673 3972 7672
TIME...MOT...LOC 1829Z 300DEG 45KT 3976 7709

JUNG
Special weather statement, Jun 16, 2:30 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT THU JUN 16 2016

PAZ033-034-161915-
BEDFORD PA-SOMERSET PA-
230 PM EDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 315 PM EDT...

AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRIEDENS...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 MPH OR GREATER ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...BEDFORD...FRIEDENS...CENTRAL CITY...JEROME...
BUFFALO MILLS...BERLIN...CESSNA...LAKE GORDON...DAVIDSVILLE...
BOSWELL...ACOSTA...INDIAN LAKE...RAINSBURG...MANNS CHOICE...
SCHELLSBURG...NEW BALTIMORE...SHANKSVILLE...HYNDMAN AND NEW PARIS.

LAT...LON 3999 7917 4027 7897 4011 7839 3972 7860
TIME...MOT...LOC 1829Z 297DEG 22KT 4009 7893

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 10:26 AM EDTSpecial Weather StatementCTPWarren34 min
Jun 16, 10:48 AM EDTSpecial Weather StatementCTPClearfield, Elk42 min
Jun 16, 11:04 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk41 min
Jun 16, 11:12 AM EDTSevere Thunderstorm WarningCTPCambria78 min
Jun 16, 11:42 AM EDTSpecial Weather StatementCTPBlair, Cameron, Centre, Clearfield, Huntingdon33 min
Jun 16, 12:21 PM EDTSpecial Weather StatementCTPBlair, Huntingdon54 min
Jun 16, 12:37 PM EDTSpecial Weather StatementCTPCentre, Clinton, Juniata, Mifflin53 min
Jun 16, 1:14 PM EDTSpecial Weather StatementCTPCumberland, Perry61 min
Jun 16, 1:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 16, 2:05 PM EDTSpecial Weather StatementCTPAdams25 min
Jun 16, 2:29 PM EDTSpecial Weather StatementCTPAdams31 min
Jun 16, 2:30 PM EDTSpecial Weather StatementCTPBedford, Somerset45 min
Jun 16, 3:05 PM EDTTornado WarningCTPBedford, Fulton40 min
Jun 16, 3:28 PM EDTSpecial Weather StatementCTPBedford47 min
Jun 16, 3:43 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset62 min
Jun 16, 4:09 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Franklin, Fulton, Somerset11 hr
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningCTPSomerset57 min
Jun 16, 5:42 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset4 hr
Jun 16, 6:42 PM EDTAreal Flood AdvisoryCTPMcKean, Warren2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.